# SDR CA980916048

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: MA300H
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RAMP TAXI FLIGHT, CREW AND PASSENGER NOTED SMOKE IN AFT CABIN.  GENERATOR AND ELECTRICAL SYSTEMS SHUT DOWN.  PASSENGER DEPLANED.  BAGGAGE COMPARTMENT OPENED AND AUXILIARY BATTERY FOUND SMOKING.  IT HAD HAD A THERMAL RUNAWAY AND WAS MELTED.  NO OTHER DAMAGE.
